# SDR TWAA9819801

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

THE LEFT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  THE LT ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO STL.  REPLACED THE JFC, (P/N 743602-4),  AND ENGINE FUEL PUMP, (P/N 378200).  CHECK-C 3-22-98 STL.
